# SDR 03FDEA00356

- Difficulty date: March 28, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 34,627 hours, 17,136 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG I/B TRANSLATING COWL UPPER T-  TRACK  SLIDER CRACKED OFF.    INSTALLED NEW UPPER SLIDER WITH NEW TRANSLATING SLEEVE W/C   NOO193
